# SDR COMA0060564

- Difficulty date: July 9, 2000
- Submitted: July 11, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- Aircraft time: 17,165 hours, 16,627 cycles
- System (JASC): 2925 · Hydraulic Pressure Relief, Auxiliary
- Part: Relief Valve
- Part number: 601R7523013
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM LOW PRESSURE CAUTION MESSAGE.  REPLACED THE NR 2 SYSTEM PRESSURE RELIEF VALVE.
